# SDR HALA2021110500154

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 46,191 hours, 7,473 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  FOUND MCDU #3 BRT/DIM BUTTON BROKEN // REMOVED AND REPLACE MCDU #3 PER AMM 22-82-12. OPS TEST GOOD. NO DEFECT NOTED. OK FOR SVC UNIT, DISPLAY, OFF 33-2282-9-0003 S/N 53441 ON 33-2282-9-0003 S/N 49347
